Monday, September 28, 2009
Friday, September 25, 2009
Now I'm growing rather nervous and downright afraid. My NaPro doctor said he had not heard of anyone having side effects with Femara. I believe some infertility bloggers have talked about fatigue, but can't recall anything worse than that. To make matters worse, my conversation with the Pharmacist:
Me: Hi. My friend had horrible problems with Femara, like night sweats and nausea. Is this common?
Pharmacist: Yes. If you really want to scare yourself, read the entire medical information paper.
Me: Can I do anything to help the side effects?
Pharmacist: Normally we prescribe Hormone Replacement Therapy, but obviously that won't help you. All you can do is try to keep food in your stomach to help combat the nausea. Have you tried other less expensive fertility drugs, like Clomid?
Me: Yep. Didn't work.
Pharmacist: Special shots?
Me: (trying not to laugh at the same time) Yep. Taking those right now.
I am really panicking. My period is due next week, right during my 10-year college reunion 6 hours away. (Murphy's Law is really happening to me!). Femara is supposed to be taken on Day 2, which falls during the reunion. Believe me, I do not want to spend my rare chance to catch up with college friends curled up in a hotel room! My doctor did say he did not know of any side effects, so it's quite possible that my body will not react in the same way as my friend's body did. But if the side effects DO occur, my efforts to exercise & diet may go by the wayside. My 2+ years of infertility has stolen all optimism, so I just see this recent medication as crossing more "things that did not help Percolating Petals' get pregnant" list.
And don't get me started on having to pay $48 for 8 pills.....
Femara is a huge chance to take. My fellow infertile friends, please leave any insights or advice. I really, REALLY could use it.
Sunday, September 20, 2009
On Friday my Irish Dance group jigged and reeled in front of a local Irish Imports store. Here's a clip of the two-hand reel that I did with a friend. Technically speaking, my form is not stellar (e.g., feet need to be crossed), but the sidewalk was full of potholes and bumps. I'm feeling more light on my feet thanks to the recent healthy lifestyle change. :)
Monday, September 14, 2009
Wednesday, September 2, 2009
p.s. For the past two weeks I've had bronchitis. Then AF came on Monday. Blogging has taken a back seat but I'm working to change that!!
p.p.s. Thanks again for your comments on my last post.